A note on the λ-Shelah property
Carr, Donna
Fundamenta Mathematicae, Tome 128 (1987), p. 197-198 / Harvested from The Polish Digital Mathematics Library
Publié le : 1987-01-01
EUDML-ID : urn:eudml:doc:211641
@article{bwmeta1.element.bwnjournal-article-fmv128i1p18bwm,
     author = {Donna Carr},
     title = {A note on the $\lambda$-Shelah property},
     journal = {Fundamenta Mathematicae},
     volume = {128},
     year = {1987},
     pages = {197-198},
     zbl = {0647.03041},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv128i1p18bwm}
}
Carr, Donna. A note on the λ-Shelah property. Fundamenta Mathematicae, Tome 128 (1987) pp. 197-198. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv128i1p18bwm/